# SDR AALA202409131832

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 36,883 hours, 15,800 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD ENTRY DOOR YELLOW LOCK RELEASE SWITCH VERY DIFFICULT TO ACTUATE. LUBED L1 DOOR HINGE. OPERTIONAL CHECK GOOD. PER AMM 12-25-11.
